| Model Number |
SEP7-A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure to treat a brachiocephalic fistula using an indigo system separator 7 (sep7) and an indigo system aspiration catheter 7 (cat7).During the procedure, the physician completed two passes using the sep7 and cat7.During the third pass, the bulb of the sep7 broke off into the fistula.Therefore, the physician used a snare device to remove the broken bulb of the sep7.The procedure was completed at this point.It was reported that the thrombus was old and chronic, and the fistula needed to be abandoned.There was no report of an adverse effect to the patient.